# SDR SWAA2022022464430

- Difficulty date: October 15, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N559WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30249
- Aircraft time: 43,668 hours, 31,046 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON ACB T-SPLICE STA 727D+4' / REMOVED ACB T-SPLICE STA 727D+4 IAW AMM # 25-52-10-000-801. 57609U 16OCT18. LEAD113 16OCT18 RECEIVED AND INSTALLED ACB T SPLICE STA 727D+4 IAW AMM 25-52-10-400-801. 57609U 30OCT18 AND BOEING DRAWING #146A9401. 57609U 30OCT18.
